# SDR CHQA200700092

- Difficulty date: December 9, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N288SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145461
- Aircraft time: 16,844 hours, 13,726 cycles
- Engine: Allsn AE3007A
- Engine time: 6,127 hours, 5,165 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: CA33020
- Condition: Broken
- Location: Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL TO CLE - DURING CLIMB AT APPROXIMATELY 17,000 FT WHILE ENTERING ICING CONDITIONS THE AIRCRAFT EXPERIENCED A BLEED NR 2 LEAK.  THE QRH PROCEDURES WERE FOLLOWED AND THE AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE BLEED LEAK AND FOUND A BROKEN CLAMP AND SEPARATED MANIFOLD AT JOINT 8 IN THE FECU COMPARTMENT.  AFTER REPLACING THE O-RING, CLAMP AND RESECURING THE JOINT THE BLEED SYSTEM OPS CHECKED GOOD.
